×

zbMATH — the first resource for mathematics

Square-integrable representations of Hilbert algebras. (English) Zbl 0174.44902

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ambrose, W, Structure theorems for a special class of Banach algebras, Trans. am. math. soc., 57, 364-386, (1945) · Zbl 0060.26906
[2] Ambrose, W, The L2-system of a unimodular group, Trans. am. math. soc., 65, 27-48, (1949) · Zbl 0032.35601
[3] Dixmier, J, Algèbres quasi-unitaire, Comment. math. helv., 26, 275-322, (1952) · Zbl 0047.35601
[4] Dixmier, J, LES algèbres D’operateurs dans L’espace hilbertien (algèbres de von Neumann), (1957), Gauthier-Villars Paris · Zbl 0088.32304
[5] Dixmier, J, Points isolés dans le dual d’un groupe localement compact, Bull. sc. math., 85, 91-96, (1961) · Zbl 0133.07601
[6] Dixmier, J, LES C∗-algèbres et leurs représentations, (1964), Gauthier-Villars Paris · Zbl 0152.32902
[7] Dunford, N; Schwartz, J, ()
[8] Godement, R, LES fonctions de type positif et la théorie des groupes, Trans. am. math. soc., 63, 1-84, (1948) · Zbl 0031.35903
[9] Godement, R, Théorie des caractères. I. algèbres unitaires, Ann. math., 59, 47-69, (1954) · Zbl 0055.02103
[10] Guichardet, A, Caractères des algèbres de Banach involutives, Ann. inst. Fourier, 13, 1-81, (1962) · Zbl 0124.07003
[11] Hewitt, E; Ross, K.A, ()
[12] Hochschild, G, The structure of Lie groups, (1965), Holden-Day San Francisco · Zbl 0131.02702
[13] Loomis, L.H, An introduction to abstract harmonic analysis, (1953), Van Nostrand Princeton, New Jersey · Zbl 0165.15502
[14] Murray, F.J; von Neumann, J, On rings of operators, Ann. math., 37, 116-229, (1936) · Zbl 0014.16101
[15] Nakano, H, Hilbert algebras, Tôhoku math. J., 2, 4-23, (1950) · Zbl 0041.23501
[16] Pallu de la Barrière, R, Algèbres unitaires et espaces d’ambrose, Ann. éc. norm. sup., 70, 381-401, (1953) · Zbl 0052.34204
[17] Rickart, C.E, General theory of Banach algebras, (1960), Van Nostrand New York · Zbl 0084.33502
[18] Riesz, F; Sz.-Nagy, B, Functional analysis, (1955), Ungar New York
[19] Rosenberg, A, The number of irreducible representations of simple rings with no minimal ideals, Am. J. math., 75, 523-530, (1953) · Zbl 0053.25903
[20] Segal, I.E, A noncommutative extension of abstract integration, Ann. math., 57, 401-457, (1953) · Zbl 0051.34201
[21] Takenouchi, O, On the maximal Hilbert algebras, Tôhoku math. J., 3, 123-131, (1951) · Zbl 0045.21306
[22] Weil, A, L’intégration dans LES groupes topologiques et ses applications, () · Zbl 0063.08195
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.